MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIATRS45AMT
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: at the second firing of laparoscopic lower anterior resection or rectum resection, the surgeon could not fire the device.The surgeon was able to press the green button and pushed the center control button, however the firing was not performed.The procedure was completed with another device.No patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the returned product noted that the loading unit was fully fired.Functionally the loading unit was loaded into a pmv representative instrument and was cycled without hesitation or binding.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7715116
Report Number1219930-2018-04043
Device Sequence Number11095232
Product Code GDW
UDI-Device Identifier20884521190884
UDI-Public20884521190884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberEGIATRS45AMT
Device Catalogue NumberEGIATRS45AMT
Device Lot NumberN6J0985KX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer08/08/2018
10/25/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/02/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1